Alert archive / California / Red Flag Warnings in 2007

Red Flag Warning 6, NWS San Diego, CA

March 11, 20074 counties in California

NWS San Diego, CA issued this red flag warning at Mar 11, 2007, 4:08 AM PDT for 4 counties in California. It took effect at Mar 11, 2007, 11:00 AM PDT. It was in force for 32 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 11, 2007, 4:08 AM PDT (11:08 UTC)
In effect from
Mar 11, 2007, 11:00 AM PDT
Expired
Mar 12, 2007, 7:00 PM PDT
In force
32 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 11:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 11.1 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2007-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2007-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2382 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-66 m²/s²
0-3 km storm-relative helicity
-59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS86 KSGX 111108
RFWSGX

RED FLAG WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
408 AM PDT SUN MAR 11 2007

...RED FLAG WARNING FOR THE MOUNTAINS AND VALLEYS TODAY FROM 11 AM 
UNTIL 7 PM FOR LONG DURATION LOW RELATIVE HUMIDITY AND GUSTY WINDS...

...FIRE WEATHER WATCH FOR THE MOUNTAINS AND VALLEYS TUESDAY FROM 11 
AM UNTIL 7 PM FOR LONG DURATION LOW RELATIVE HUMIDITY...

.HIGH PRESSURE ALOFT AND WEAK OFFSHORE FLOW WILL BRING VERY WARM
WEATHER THROUGH MONDAY WITH NEAR RECORD HIGH MAXIMUM TEMPERATURES
INLAND. HUMIDITIES WILL DROP BELOW 10 PERCENT FOR SEVERAL HOURS
EACH DAY WITH ONLY A LITTLE RECOVERY AT NIGHT. THE OFFSHORE WINDS
WILL PEAK THIS MORNING WITH LOCAL GUSTS NEAR 35 MPH THROUGH AND
BELOW MOUNTAIN CANYONS AND PASSES. MINOR COOLING AND MOISTENING IS
POSSIBLE NEAR THE COAST TUESDAY AS WEAK ONSHORE FLOW RETURNS WITH
LESSER COOLING AND MOISTENING FARTHER INLAND.

CAZ248-250-255>258-120200-
/O.NEW.KSGX.FW.W.0006.070311T1800Z-070312T0200Z/
/O.EXT.KSGX.FW.A.0004.070312T1800Z-070313T0200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF
THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO
NATIONAL FOREST-SANTA ANA MOUNTAINS-
INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL
FOREST-SAN DIEGO COUNTY MOUNTAINS-
INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE
CLEVELAND NATIONAL FOREST-
408 AM PDT SUN MAR 11 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM PDT
THIS EVENING FOR LONG DURATION LOW RELATIVE HUMIDITY AND GUSTY WINDS...
...FIRE WEATHER WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING FOR LONG DURATION LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM PDT
THIS EVENING. THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM MONDAY
MORNING THROUGH MONDAY EVENING. 

HIGH PRESSURE ALOFT WILL BRING NEAR RECORD HIGH TEMPERATURES TO
INLAND AREAS TODAY...EXTENDING TO NEAR THE COAST MONDAY. COMBINED
WITH DRYING FROM WEAK OFFSHORE FLOW...THERE WILL BE SEVERAL HOURS
OF RELATIVE HUMIDITY BELOW 10 PERCENT TODAY AND MONDAY FROM LATE
MORNING THROUGH EARLY EVENING EACH DAY WITH POOR RECOVERY OF
NIGHTTIME HUMIDITY. OFFSHORE WINDS WILL GUST TO 35 MPH THROUGH AND
BELOW PASSES AND CANYONS THIS MORNING WITH WEAKER OFFSHORE WINDS
AT TIMES CONTINUING THROUGH MONDAY. INCREASED FUEL MOISTURE FROM
FEBRUARY PRECIPITATION MAY MODERATE SOMEWHAT THE FIRE GROWTH POTENTIAL
IN SOME AREAS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

MARTIN
4 follow-up statements
000 
WWUS86 KSGX 112119 CCA
RFWSGX

RED FLAG WARNING...CORRECTED
NATIONAL WEATHER SERVICE SAN DIEGO CA
215 PM PDT SUN MAR 11 2007

CORRECTED DAY OF WEEK IN SECOND HEADLINE

...RED FLAG WARNING FOR THE MOUNTAINS AND VALLEYS TODAY FROM 11 AM 
UNTIL 7 PM FOR LONG DURATION LOW RELATIVE HUMIDITY AND GUSTY WINDS...

...FIRE WEATHER WATCH FOR THE MOUNTAINS AND VALLEYS MONDAY FROM 11 
AM UNTIL 7 PM FOR LONG DURATION LOW RELATIVE HUMIDITY...

.HIGH PRESSURE ALOFT AND WEAK OFFSHORE FLOW WILL BRING VERY WARM
WEATHER THROUGH MONDAY WITH NEAR RECORD HIGH MAXIMUM TEMPERATURES
INLAND. HUMIDITIES WILL DROP BELOW 10 PERCENT FOR SEVERAL HOURS
EACH DAY WITH ONLY A LITTLE RECOVERY AT NIGHT. THE OFFSHORE WINDS
WILL PEAK THIS MORNING WITH LOCAL GUSTS NEAR 35 MPH THROUGH AND
BELOW MOUNTAIN CANYONS AND PASSES. MINOR COOLING AND MOISTENING IS
POSSIBLE NEAR THE COAST TUESDAY AS WEAK ONSHORE FLOW RETURNS WITH
LESSER COOLING AND MOISTENING FARTHER INLAND.

CAZ248-250-255>258-120200-
/O.NEW.KSGX.FW.W.0006.070311T1800Z-070312T0200Z/
/O.EXT.KSGX.FW.A.0004.070312T1800Z-070313T0200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF
THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO
NATIONAL FOREST-SANTA ANA MOUNTAINS-
INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL
FOREST-SAN DIEGO COUNTY MOUNTAINS-
INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE
CLEVELAND NATIONAL FOREST-
408 AM PDT SUN MAR 11 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM PDT 
THIS EVENING FOR LONG DURATION LOW RELATIVE HUMIDITY AND GUSTY 
WINDS...
...FIRE WEATHER WATCH NOW IN EFFECT FROM MONDAY MORNING 
THROUGH MONDAY EVENING FOR LONG DURATION LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM PDT
THIS EVENING. THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM MONDAY
MORNING THROUGH MONDAY EVENING. 

HIGH PRESSURE ALOFT WILL BRING NEAR RECORD HIGH TEMPERATURES TO
INLAND AREAS TODAY...EXTENDING TO NEAR THE COAST MONDAY. COMBINED
WITH DRYING FROM WEAK OFFSHORE FLOW...THERE WILL BE SEVERAL HOURS
OF RELATIVE HUMIDITY BELOW 10 PERCENT TODAY AND MONDAY FROM LATE
MORNING THROUGH EARLY EVENING EACH DAY WITH POOR RECOVERY OF
NIGHTTIME HUMIDITY. OFFSHORE WINDS WILL GUST TO 35 MPH THROUGH AND
BELOW PASSES AND CANYONS THIS MORNING WITH WEAKER OFFSHORE WINDS
AT TIMES CONTINUING THROUGH MONDAY. INCREASED FUEL MOISTURE FROM 
FEBRUARY PRECIPITATION MAY MODERATE SOMEWHAT THE FIRE GROWTH 
POTENTIAL IN SOME AREAS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

MARTIN/MOEDE
000 
WWUS86 KSGX 120001
RFWSGX

RED FLAG WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
501 PM PDT SUN MAR 11 2007

...RED FLAG WARNING FOR THE MOUNTAINS AND VALLEYS THROUGH 7 PM
MONDAY FOR LONG DURATION LOW RELATIVE HUMIDITY AND GUSTY WINDS...

.HIGH PRESSURE ALOFT AND WEAK OFFSHORE FLOW WILL BRING VERY WARM
WEATHER THROUGH MONDAY WITH RECORD HIGH TEMPERATURES LIKELY IN THE
VALLEYS. EXTREMELY LOW HUMIDITIES BETWEEN 5 AND 10 PERCENT WILL
RECOVER ONLY SLIGHTLY TONIGHT...THEN FALL BACK TO 5 TO 10 PERCENT
MONDAY AFTERNOON. THE OFFSHORE PRESSURE GRADIENTS WONT BE QUITE AS
STRONG TONIGHT AND MONDAY RESULTING IN WEAKER SANTA ANA WINDS FROM
15 TO 25 MPH WITH GUSTS TO 30 MPH. HOWEVER...WINDS IN AND AROUND
FIRES WILL REMAIN STRONG...ERRATIC AND DANGEROUS...GUSTING IN
EXCESS OF 40 MPH AT TIMES. ON TUESDAY...MINOR COOLING AND
MOISTENING WILL OCCUR AS WEAK ONSHORE FLOW RETURNS.

CAZ248-250-255>258-121215-
/O.UPG.KSGX.FW.A.0004.070312T1800Z-070313T0200Z/
/O.EXT.KSGX.FW.W.0006.000000T0000Z-070313T0200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF
THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO
NATIONAL FOREST-SANTA ANA MOUNTAINS-
INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL
FOREST-SAN DIEGO COUNTY MOUNTAINS-
INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE
CLEVELAND NATIONAL FOREST-
501 PM PDT SUN MAR 11 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM PDT MONDAY...

THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

HIGH PRESSURE ALOFT AND DRY SANTA ANA CONDITIONS WILL CONTINUE
TONIGHT AND MONDAY. THE HOT WEATHER COMBINED WITH DRY OFFSHORE FLOW
WILL BRING SEVERAL HOURS OF RELATIVE HUMIDITIES BELOW 10 PERCENT.
MORE RECORD HIGH TEMPERATURES ARE LIKELY TO BE SET MONDAY. THE
DRY EASTERLY WINDS WILL CONTINUE INTO TOMORROW AFTERNOON BEFORE
WEAK ONSHORE FLOW BRINGS SLIGHT COOLING AND HIGHER HUMIDITIES
MONDAY NIGHT AND TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND HOT WEATHER WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

MOEDE
000 
WWUS86 KSGX 121029
RFWSGX

RED FLAG WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
329 AM PDT MON MAR 12 2007

...RED FLAG WARNING IN EFFECT UNTIL 7 PM PDT THIS EVENING FOR THE 
MOUNTAINS...VALLEYS...AND INLAND PORTIONS OF THE ORANGE COUNTY 
COASTAL PLAIN FOR LONG DURATION LOW RELATIVE HUMIDITY AND OCCASIONAL 
GUSTY WINDS...

.HIGH PRESSURE ALOFT AND WEAK OFFSHORE FLOW WILL CONTINUE VERY
WARM AND DRY WEATHER TODAY. THERE WILL ONCE AGAIN BE SEVERAL HOURS
OF RELATIVE HUMIDITY LESS THAN 10 PERCENT FOR INLAND AREAS TODAY
FROM MID MORNING THROUGH EARLY EVENING. OFFSHORE FLOW TODAY WILL BE
WEAKER THAN SUNDAY...BUT WINDS WILL STILL GUST TO 30 MPH AT TIMES
THROUGH AND BELOW PASSES AND CANYONS THIS MORNING. ON TUESDAY...
MINOR COOLING AND MOISTENING WILL OCCUR AS WEAK ONSHORE FLOW
RETURNS.

CAZ242-130200-
/O.EXA.KSGX.FW.W.0006.000000T0000Z-070313T0200Z/
ORANGE COUNTY COASTAL AREAS-
329 AM PDT MON MAR 12 2007

...RED FLAG WARNING IN EFFECT UNTIL 7 PM PDT THIS EVENING FOR 
INLAND AREAS FOR LONG DURATION LOW RELATIVE HUMIDITY AND OCCASIONAL 
GUSTY WINDS...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM PDT THIS EVENING. 

HIGH PRESSURE ALOFT WILL BRING NEAR RECORD HIGH TEMPERATURES TO
INLAND AREAS TODAY. COMBINED WITH DRYING FROM WEAK OFFSHORE
FLOW...THERE WILL BE SEVERAL HOURS OF RELATIVE HUMIDITY BELOW 10
PERCENT TODAY FROM MID MORNING THROUGH EARLY EVENING. OFFSHORE
WINDS WILL GUST TO 30 MPH NEAR THE FOOTHILLS AT TIMES THIS 
MORNING. A RETURN OF WEAK ONSHORE FLOW WILL BRING SLIGHT COOLING
AND SLIGHTLY HIGHER HUMIDITY FOR TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND HOT WEATHER WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

CAZ248-250-255>258-130200-
/O.CON.KSGX.FW.W.0006.000000T0000Z-070313T0200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF
THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO
NATIONAL FOREST-SANTA ANA MOUNTAINS-
INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL
FOREST-SAN DIEGO COUNTY MOUNTAINS-
INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE
CLEVELAND NATIONAL FOREST-
329 AM PDT MON MAR 12 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT THIS
EVENING FOR LONG DURATION LOW RELATIVE HUMIDITY AND OCCASIONAL 
GUSTY WINDS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING.

HIGH PRESSURE ALOFT WILL BRING NEAR RECORD HIGH TEMPERATURES TO
INLAND AREAS TODAY. COMBINED WITH DRYING FROM WEAK OFFSHORE
FLOW...THERE WILL BE SEVERAL HOURS OF RELATIVE HUMIDITY BELOW 10
PERCENT TODAY FROM MID MORNING THROUGH EARLY EVENING. OFFSHORE
WINDS WILL GUST TO 30 MPH THROUGH AND BELOW PASSES AND CANYONS AT 
TIMES THIS MORNING. A RETURN OF WEAK ONSHORE FLOW WILL BRING
SLIGHT COOLING AND SLIGHTLY HIGHER HUMIDITY FOR TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND HOT WEATHER WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

MARTIN
000 
WWUS86 KSGX 130156
RFWSGX

RED FLAG WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
656 PM PDT MON MAR 12 2007

CAZ242-248-250-255>258-130300-
/O.EXP.KSGX.FW.W.0006.000000T0000Z-070313T0200Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF
THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO
NATIONAL FOREST-SANTA ANA MOUNTAINS-
INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL
FOREST-SAN DIEGO COUNTY MOUNTAINS-
INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE
CLEVELAND NATIONAL FOREST-
656 PM PDT MON MAR 12 2007

...RED FLAG WARNING WILL EXPIRE AT 7 PM PDT THIS EVENING...

RELATIVE HUMIDITIES ARE EXPECTED TO RISE SLOWLY THROUGHOUT THE
WEEK...THUS DURATIONS OF VERY LOW RELATIVE HUMIDITY ARE EXPECTED
FALL. AS A RESULT THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE
AT 7 PM.

$$

SMALL

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this red flag warning went out at Mar 11, 3:50 AM PDT, 18 minutes earlier.

Area forecast discussion, Mar 11, 3:50 AM PDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
350 AM PDT SUN MAR 11 2007

.SYNOPSIS...
HIGH PRESSURE ALOFT AND WEAK OFFSHORE FLOW WILL COMBINE TO BRING
NEAR RECORD HIGH TEMPERATURES THROUGH MONDAY WITH TEMPERATURES
REMAINING WELL ABOVE SEASONAL AVERAGES FOR INLAND AREAS FOR TUESDAY
THROUGH FRIDAY. ONSHORE FLOW MAY INCREASE SOME FOR NEXT WEEKEND
BRINGING SOME COOLING AND A POSSIBLE RETURN OF THE MARINE LAYER. NO
PRECIPITATION IS EXPECTED FOR AT LEAST THE NEXT WEEK.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

.SHORT TERM (TODAY THROUGH TUESDAY)...
HIGH PRESSURE ALOFT CENTERED NEAR POINT CONCEPTION AND WEAK OFFSHORE
WILL COMBINE TO BRING NEAR RECORD TEMPERATURES THROUGH MONDAY.
WARMING THAT BEGAN SATURDAY WILL ACCELERATE TODAY AND IS EXPECTED TO
PEAK MONDAY. SOME RECORD HIGH TEMPERATURE RECORDS MAY FALL
TODAY...MAINLY FOR INLAND AREAS. AS TEMPERATURES PEAK MONDAY...MANY
MORE RECORDS ARE EXPECTED TO FALL ON MONDAY. A RETURN OF WEAK
ONSHORE FLOW MAY BRING MINOR COOLING TO AREAS NEAR THE COAST
TUESDAY...WITH LESS COOLING INLAND. SOME ADDITIONAL HIGH TEMPERATURE
RECORDS MAY ALSO FALL ON TUESDAY...MAINLY FOR AREAS INLAND FROM THE
COAST. SOME RECORD HIGH MINIMUM TEMPERATURE RECORDS COULD ALSO BE
SET...MAINLY NEAR THE FOOTHILLS TONIGHT AND MONDAY NIGHT. A SPECIAL
WEATHER STATEMENT WILL BE ISSUED AROUND 5 AM HIGHLIGHTING SOME OF
THE LOCATIONS THAT COULD SET RECORD HIGH TEMPERATURES TODAY AND
MONDAY.

&&

.LONG TERM (WEDNESDAY THROUGH SATURDAY)...
MINOR DAY TO DAY CHANGES WEDNESDAY THROUGH FRIDAY WITH DRY WEATHER
CONTINUING AND TEMPERATURES REMAINING ABOVE SEASONAL AVERAGES...
ESPECIALLY INLAND FROM THE COAST. ONSHORE FLOW MAY STRENGTHEN SOME
NEXT WEEKEND AND HIGH PRESSURE WEAKEN SOME BRINGING SOME COOLING
AND A POSSIBLE RETURN OF THE MARINE LAYER.

&&

.AVIATION...
111045Z...HAZE AND MIST STILL HANGING AROUND BUT EXPECT VIS WILL BE
VFR BY EARLY THIS MORNING AS OFFSHORE FLOW KICKS IN. GUSTY NORTHEAST
WINDS EXPECTED TO BEGIN THIS MORNING ABOUT 14-16Z INLAND AND OVER
THE MOUNTAINS AND INTO ORANGE COUNTY. GUSTS TO 35 KT POSSIBLE MAINLY
THROUGH AND BELOW PASSES AND CANYONS. CLEAR SKIES WITH SOME HIGH
CLOUDS AT TIMES THROUGH MONDAY. WINDS AT 5K FT...EAST 10-15
KT...BECOMING EAST 10 KT MONDAY MORNING...THEN EAST 5 KT MONDAY
AFTERNOON. WINDS AT 10K FT... NORTHEAST TO EAST 5 KT...BECOMING EAST
15 KT THIS AFTERNOON...THEN NORTHEAST 10 KT MONDAY MORNING...THEN
EAST 5 KT MONDAY AFTERNOON.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...RED FLAG WARNING FROM 11 AM THIS MORNING TO 7 PM PDT THIS
     EVENING FOR RIVERSIDE COUNTY MOUNTAINS-INCLUDING THE SAN
     JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL
     FOREST-SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE
     INLAND EMPIRE-SAN BERNARDINO COUNTY MOUNTAINS-INCLUDING THE
     MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN
     BERNARDINO NATIONAL FOREST-SAN DIEGO COUNTY INLAND VALLEYS-
     SAN DIEGO COUNTY MOUNTAINS-INCLUDING THE PALOMAR AND
     DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST-
     SANTA ANA MOUNTAINS-INCLUDING THE TRABUCO RANGER DISTRICT
     OF THE CLEVELAND NATIONAL FOREST.

     FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
     FOR RIVERSIDE COUNTY MOUNTAINS-INCLUDING THE SAN JACINTO
     RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SAN
     BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
     SAN BERNARDINO COUNTY MOUNTAINS-INCLUDING THE MOUNTAIN TOP
     AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO
     NATIONAL FOREST-SAN DIEGO COUNTY INLAND VALLEYS-SAN DIEGO
     COUNTY MOUNTAINS-INCLUDING THE PALOMAR AND DESCANSO RANGER
     DISTRICTS OF THE CLEVELAND NATIONAL FOREST-SANTA ANA
     MOUNTAINS-INCLUDING THE TRABUCO RANGER DISTRICT OF THE
     CLEVELAND NATIONAL FOREST.

PZ...NONE.

&&

PUBLIC...MARTIN
AVIATION/MARINE...WHITLOW

NWS ON THE WEB AT WEATHER.GOV/SANDIEGO
Hazardous weather outlook, Mar 10, 3:45 PM PST, 11 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
345 PM PST SAT MAR 10 2007

CAZ048-050-055>058-101200-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
345 PM PST FRI MAR 10 2007

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
CALIFORNIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

VERY WARM SUNDAY AND MONDAY UNDER MODERATE SANTA ANA CONDITIONS WITH
GUSTY WINDS THROUGH THE PASSES SUNDAY AND MONDAY. A FIRE WEATHER
WATCH IS IN EFFECT FOR THE COASTAL MOUNTAIN SLOPES BELOW 4000 FEET
AND FOR THE INLAND VALLEYS SUNDAY MORNING THROUGH MONDAY EVENING.
SEE LAXRFWSGX FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...
HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT
WEATHER CONDITIONS.

MOEDE

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 7:34 AM PDTWind AdvisorySGXOrange, Riverside, San Bernardino, San Diego11 hr

Nearby

Red Flag Warnings in California, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.